Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jake75

BP 2.5% Update

Recommended Posts

I think I'm making progress, but I went to the doctor today and he said the flaking looks like seborrhea, not dry skin. He prescribed some Desonide cream. So I'm kinda confused here. Should I stop using the BP?

Thanks

post-100574-1240377962_thumb.jpg

post-100574-1240377970_thumb.jpg

post-100574-1240377962_thumb.jpg

post-100574-1240377970_thumb.jpg

Share this post


Link to post
Share on other sites

You just started using BP not too long ago, right? It's normal for your face to be flaky in the beginning. Your skin is getting used to the drying effects of the Benzoyl Peroxide.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×